Items where Research Centre is "Centre for the Mathematical Modelling of Infectious Diseases"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2005
Number of items: 1.

2005

MIKLER, ARMIN R; VENKATACHALAM, SANGEETA; ABBAS, KAJA; (2005) MODELING INFECTIOUS DISEASES USING GLOBAL STOCHASTIC CELLULAR AUTOMATA. Journal of Biological Systems, 13 (04). pp. 421-439. ISSN 0218-3390 DOI: https://doi.org/10.1142/s0218339005001604
[img]

This list was generated on Fri Feb 3 06:31:53 2023 GMT.